INTERNATIONAL JOURNAL OF CONTROL, vol.95, no.7, pp.1933-1943, 2022 (SCI-Expanded)
Article / Article
INTERNATIONAL JOURNAL OF CONTROL
Science Citation Index Expanded (SCI-EXPANDED), Scopus, Academic Search Premier, Applied Science & Technology Source, Communication Abstracts, Compendex, INSPEC, zbMATH
35Fxx, 49K20, 49M05, 49M25, Approximate, discrete and partial differential inclusions, Euler-Lagrange, first order, necessary and sufficient, polyhedral
Istanbul Technical University Affiliated:
The paper is devoted to the Lagrange problem in the bounded region for first-order partial differential inclusions (PDIs). For this, using discretisation method and locally adjoint mappings (LAMs), in the form of Euler-Lagrange type inclusions and conjugate boundary conditions, sufficient optimality conditions are obtained. The transition to a continuous problem with PDIs is possible using a specially proved equivalence theorem. To demonstrate this approach, some semilinear problems and polyhedral optimisation with first-order partial differential inclusions are considered. Furthermore, the numerical results also are provided.